MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22512UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Delivery system was returned attached to three-way valve and with guide catheter.Numerous kinks were visible along the hypotube.The stent was not present on the balloon and did not return for analysis.A 0.035inch guidewire was loaded through the guide catheter to ensure the stent wasn¿t returned.Crimp impressions were visible on the exposed balloon surface.The balloon folds remained intact.Deformation was apparent to the distal tip.The inner lumen patency was verified.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was intending on implanting a resolute integrity drug eluting stent into a patient.No damage was noted to the packaging nor were there any issues noted when removing the device from the hoop/tray.The protective sheath was present on the stent after it was removed from the hoop and there were no difficulties removing the sheath.The device was inspected and negative prep was performed with no issues.It was reported that the stent slipped while loading through the haemostatic valve.The stent came off the balloon distal to the haemostatic valve.The account noted that the stent was hard to track through the guide catheter so the physician pulled back the delivery system and observed that stent slippage had occurred in the guide.The physician changed out the guide catheter and rewired the vessel and put in new stent.The device was replaced with a medtronic product and no injuries were reported.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7214632
Report Number9612164-2018-00134
Device Sequence Number16176821
Product Code NIQ
UDI-Device Identifier00643169037403
UDI-Public00643169037403
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2019
Device Catalogue NumberRSINT22512UX
Device Lot Number0008473260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight113